everytime I am faced with the smallest amount of stress I begin seeing things and hearing voices. Is it possible that my dosage is too low. I see the pdoc tomorrow should I say something about raising it?
Wouldn’t hurt to try.
I think you can ask your doctor and say that small stress makes you had symptoms,your doctor would probably change the dose of your medication If he thinks necessary
Last appointment,I went to my Psychiatrist and I asked him if I needed 10mg of abilify as I read on the Internet that 10mg of abilify is the normal dosage for a person with schizophrenia,he replied that every person’s treatment is very personalized,someone might take 5mg and can work for him even though the normal range is 10mg,he told me if I feel fine that’s okay,if I were having symptoms than it would be different story
I am living a low stress life nowadays because too much unnecessary stress would make me have mental symptoms,I do things I enjoy and do my daily stuff with some responsibility,it’s okay right now
Do voice your concern to the doctor,maybe he can give you a suggestion or two,it can make a difference,good luck
Everyone is different. I’m on 25 mg Abilify. You have to talk to your pdoc and then maybe your meds are adjusted. Try staying out of stress as much as possible.
maybe up the dose.
Hard to say
Maybe give it more time
Give it a deadline . If no better you can always phone the Doc
Stress and certain triggers will make my moods flare up - my brothers venom triggered a pretty intense mood swing in me the other night. Even when one is medicated to the gills - stress can worsen your symptoms.
If you are getting more symptomatic over small stressful situations, then yes maybe its time for an adjustment with your meds - especially if they are frequent - talk it over with your doc
If you would feel more comfortable on a higher dose you should, but keep in mind that the med’s have side effects you might not like.
This is a question best left for the professionals, that’s what they spent big bucks on the school for.
It don’t hurt to ask if you should ask the pdoc tho, yes is my vote.
well I went to the pdoc and before I had a chance to ask him he told me that he was increasing my Invega.
Oh hope it works well for you
When I went through a difficult time last year, I relapsed on a dose that I was doing well on (400mg amisulpride). So my pdoc upped it to 600mg and I recovered and did very well. Maybe you also just need an increase in dosage. Hope you feel better soon!